Existence and Regularity of Solution of the Liquid 4He Model Coupling with an Applied Magnetic Field

Chen PENG

PDF(197 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2022, Vol. 38 ›› Issue (2) : 497-511. DOI: 10.1007/s10255-022-1091-7
ARTICLES

Existence and Regularity of Solution of the Liquid 4He Model Coupling with an Applied Magnetic Field

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 38(2): 497-511 https://doi.org/10.1007/s10255-022-1091-7

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(197 KB)

Accesses

Citation

Detail

Sections
Recommended

/